Ghent University Academic Bibliography

Advanced

Nonlinear diffusion problem with dynamical boundary value

Vladimír Vrábeľ and Marian Slodicka UGent (2013) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 246. p.94-103
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
APPROXIMATION SCHEME, Nonlinear diffusion, Dynamical boundary condition
journal title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
volume
246
pages
94 - 103
Web of Science type
Article
Web of Science id
000316514500010
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.077 (2013)
JCR rank
70/251 (2013)
JCR quartile
2 (2013)
ISSN
0377-0427
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3174614
handle
http://hdl.handle.net/1854/LU-3174614
alternative location
http://www.sciencedirect.com/science/article/pii/S0377042712004992
date created
2013-03-26 10:26:14
date last changed
2016-12-19 15:45:59
@article{3174614,
  author       = {Vr{\'a}be\v{l}, Vladim{\'i}r and Slodicka, Marian},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  keyword      = {APPROXIMATION SCHEME,Nonlinear diffusion,Dynamical boundary condition},
  language     = {eng},
  pages        = {94--103},
  title        = {Nonlinear diffusion problem with dynamical boundary value},
  url          = {http://www.sciencedirect.com/science/article/pii/S0377042712004992},
  volume       = {246},
  year         = {2013},
}

Chicago
Vrábeľ, Vladimír, and Marian Slodicka. 2013. “Nonlinear Diffusion Problem with Dynamical Boundary Value.” Journal of Computational and Applied Mathematics 246: 94–103.
APA
Vrábeľ, V., & Slodicka, M. (2013). Nonlinear diffusion problem with dynamical boundary value. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 246, 94–103.
Vancouver
1.
Vrábeľ V, Slodicka M. Nonlinear diffusion problem with dynamical boundary value. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2013;246:94–103.
MLA
Vrábeľ, Vladimír, and Marian Slodicka. “Nonlinear Diffusion Problem with Dynamical Boundary Value.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 246 (2013): 94–103. Print.